# SDR SWAA2022032599438

- Difficulty date: November 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BETWEEN BS 440 AND BS 460 AT LEVEL S-26L AT FWD CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 440 AND BS 460 AT LEVEL S-26L FWD C.C IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7505 REV.4
